# SDR DALA2022031801825

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 13,678 hours, 6,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND EMERGENCY LIGHT INOP IN SEAT 11C,36C,37C. SEAT 36 SIDEWALL FOUND CANNON PLUG (760VC13) DISCONNECTED-RECONNECT PLUG- OPS CK GOOD AT SEAT 36 AND 37. ON SEAT 11C FOUND UNDER SEAT PLUG DISCONNECTED- CONNECTED SAME OPS CK GOOD AT SEAT 11C. OK FOR SERVICE. (LP# 8420788)
